MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; STENT, SUPERFICIAL FEMORAL ARTERY

W. L. GORE & ASSOCIATES, INC. GORE® VIABAHN® ENDOPROSTHESIS; STENT, SUPERFICIAL FEMORAL ARTERY
Catalog Number VBCR050502A
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of manufacturing records verified that the lot involved in this complaint met all pre-release specification.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2025, the patient under went endovascular treatment of a venous anastomosis of an av graft with a gore® viabahn® endoprosthesis (vsx device).However, the deployment line got stuck when the physician was attempting to deploy this vsx device in the venous anastomosis of an av graft.He tried one more time but felt it was safer to remove this device.The physician successfully deployed a new vsx device to complete the procedure.The patient did not experience any adverse consequences.
 
Additional Manufacturer Narrative
Section h6 updated to reflect completion of investigation.Product investigation report conclusion: the primary reported failure mode, related to a stuck deployment line, is consistent with the engineering evaluation findings of failure to deploy when attempting deployment with the knob.Procedural and benchtop deployment of the device can be impacted by different factors including but not limited to zipper integrity, delivery system support or stiffness, or presence of dried fluid on the device or within the catheter dual lumen.The investigation could not confirm the cause of the reported hazardous situation nor the primary device failure mode.The returned device also exhibited forms of damage (e.G.Shifted endoprosthesis, exposed distal shaft).The cause for these damages could not be determined, but they are consistent with damage resulting from the reported inability to deploy, an unknown device interaction during withdrawal, or manipulation of the device either during or after the procedure.Cause of the reported event cannot be established.Further information regarding this event was requested by gore, but no further information has been reported, therefore this investigation is considered complete.

Brand Name
GORE® VIABAHN® ENDOPROSTHESIS
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL ECHO RIDGE B/P
3250 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
nick lafave
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22899663
Report Number2017233-2025-06532
Device Sequence Number5854445
Product Code NIP
UDI-Device Identifier00733132623334
UDI-Public(01)00733132623334(17)271008
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P040037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVBCR050502A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown